Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 5, NWS Amarillo, TX

May 22, 20164 counties in Texas

NWS Amarillo, TX issued this flash flood warning at May 22, 2016, 5:29 PM CDT for 4 counties in Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2016, 5:29 PM CDT (22:29 UTC)
Expired
May 22, 2016, 8:30 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 127 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:39 PM CDTFLASH FLOOD9 Sse Spearman, TXCREEK IN AREA IS OVERFLOWING...FLOODING REPORTED IN AREA INCLUDES CROPLANDS AND RESIDENTIAL BASEMENTS.
May 22, 7:04 PM CDTFLASH FLOOD9 Se Waka, TXLATE REPORT...TX DOT OFFICIAL REPORTED WATER FLOWED OVER ROADWAY ACROSS NUMEROUS AREAS OF COUNTY ROAD 759 BETWEEN SPEARMAN AND TX HIGHWAY 70 SUNDAY NIGHT.
May 22, 7:30 PM CDTFLASH FLOOD10 Ese Farnsworth, TXLATE REPORT...WATER WAS OVER BRIDGE ON TX STATE HIGHWAY 70 AT WOLF CREEK SUNDAY NIGHT.
May 22, 7:33 PM CDTFLASH FLOOD11 Se Spearman, TXWATER OVER NUMEROUS COUNTY ROADWAYS IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

301 
WGUS54 KAMA 222229
FFWAMA
TXC195-233-357-393-230130-
/O.NEW.KAMA.FF.W.0005.160522T2229Z-160523T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHWESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 830 PM CDT

* AT 527 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN AND THE STORMS ARE MOVING VERY SLOWLY WITH
  ADDITIONAL STORMS ALSO MOVING INTO THE AREA. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SPEARMAN AND WAKA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3631 10077 3601 10074 3600 10127 3632 10113

$$

MJG
3 follow-up statements
460 
WGUS74 KAMA 230037
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
737 PM CDT SUN MAY 22 2016

TXC195-233-357-393-230130-
/O.CON.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTS TX-OCHILTREE TX-HANSFORD TX-HUTCHINSON TX-
737 PM CDT SUN MAY 22 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN ROBERTS...SOUTHWESTERN OCHILTREE...SOUTHEASTERN HANSFORD
AND NORTHEASTERN HUTCHINSON COUNTIES...

AT 736 PM CDT...TRAINED WEATHER SPOTTERS HAVE REPORTED FLASH
FLOODING IN PROGRESS WITH MULTIPLE COUNTY ROADS WITH RUNNING WATER.
DOPPLER RADAR HAS INDICATED THAT APPROXIMATELY 4 INCHES OF RAIN HAS
FALLEN...WITH AN INCH OR TWO MORE POSSIBLE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3631 10077 3601 10074 3600 10127 3632 10113

$$

BIEDA
544 
WGUS74 KAMA 230100
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
800 PM CDT SUN MAY 22 2016

TXC195-233-230108-
/O.CAN.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANSFORD TX-HUTCHINSON TX-
800 PM CDT SUN MAY 22 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HANSFORD AND NORTHEASTERN
HUTCHINSON COUNTIES IS CANCELLED...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3631 10077 3604 10075 3604 10107 3632 10108

$$

TXC357-393-230130-
/O.CON.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTS TX-OCHILTREE TX-
800 PM CDT SUN MAY 22 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES...

AT 758 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN
IN PROGRESS ACROSS MULTIPLE COUNTY ROADS IN THE WARNED AREA.  FLASH
FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WAKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3631 10077 3604 10075 3604 10107 3632 10108

$$

BIEDA
556 
WGUS74 KAMA 230132
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
832 PM CDT SUN MAY 22 2016

TXC357-393-230142-
/O.EXP.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTS TX-OCHILTREE TX-
832 PM CDT SUN MAY 22 2016

...THE FLASH FLOOD WARNING FOR NORTHWESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3631 10077 3604 10075 3604 10107 3632 10108

$$

BIEDA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 22, 3:56 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 22, 3:56 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
356 PM CDT SUN MAY 22 2016

.Mesoscale Update...
...Severe weather expected today...

* Synoptic Overview: H5 center remains located across near the
  Canada/MMontanaline, however broad troughing extends south across
  the WRN US with SW flow aloft across the Panhandles. Models agree
  in very modest large scale lift through 6z assoc w/ weak s/wvs in
  this flow as seen in h7-h3 Q-Vector convergence. Jet level winds
  will only be near 50 kts, however the flow will be somewhat
  diffluent across the area between jet cores centered across desert
  SW and NRN Mexico.

* Mesoscale: SFC Trough/dryline is setting up across WRN panhandle
  counties and this boundary is expected to remain in WRN counties or
  even near the NM border through the event. Initial convection
  formed in highest moist axis just east of AMA where mid-upr 60s
  dewpoints exist. This may lead to a somewhat disorganized pattern
  to convective development as dryline storms were not the initial
  storms to develop and also increases chances of storm/boundary
  interactions. The area is experiencing the most moist low level
  environment of the year given aforementioned high dewpoints and H7
  dewpoints near 6 deg C. This value is AOA the climo max for the
  area for this date. Not surprisingly, mixed layer capes are near
  3000 J/KG and with 1200 J/KG in the hail growth zone. 18Z sounding
  also shows good turning with deep layer shear, but effective bulk
  shear values remain in the 20-30 range, however wind fields will
  become increasingly favorable with 0-6 KM bulk shear values
  forecast to increase to 30-50 kts (highest south) by 00Z per
  WRF/NAM. 35-40 kt LLJ will also develop between 00-03Z leading to
  0-1 km helicity around 200 and 0-3 km helicities of 200-400 by 3Z.
  LCL values are likely maxing out now around 3000-6000 ft and are
  forecast to drop below 2000 ft after 00z also leading to that
  increase tornado potential in the 00z-03z timeframe.

* Threats: Scattered supercells storms with potential for very large
  hail (baseball or larger) and damaging winds across the area with
  an increasing threat for tornadoes between 23z and 3z assuming the
  area is not completely worked over before that time-frame. High
  moisture values could also lead to HP supercellsmaking spotting
  challenging and also providing a flash flood threat in any areas
  where more intense supercells form or training occurs given very
  high rain rates.

* Timing & Location: Entire Panhandles area from now through evening
  with increasing tornado threat in the evening time-frame.
  Disorganized initiation well ahead of dry line makes it difficult
  to more specifically pinpoint any east west timing with this event.

MJG

&&

.Prev Discussion... /Issued 212 PM CDT SUN MAY 22 2016/

Discussion...
See previously issued Mesoscale Discussion below for details on
today's severe weather threat. We will provide updates throughout the
afternoon based on trends in the observations and short term
guidance.

Challenges for this forecast package will be how far east dryline
mixes each day through mid week and severe potential ahead of it.
Upstream soundings across Central and southern Texas are quite deep
with moisture and without significant mean southwesterly flow it may
be difficult for the dryline to mix very far east. Model guidance
has consistently struggled with this all season. Furthermore, and
with this particular model bias aside, they have shifted slowly west
with low-level theta-e ridging/dryline over the last couple of days.
We have shifted thunderstorm chances westward accordingly and are
currently on the western edge of guidance with this forecast cycle.

Deep layer shear values taken at face value are not very impressive,
generally less than 25 knots, but models are also veered in low
levels behind the sharpening dryline they depict too far east.
Backed winds at the low levels east of the dryline yield at least 40
knots of effective bulk shear. Abundant low level moisture should
contribute to a strongly unstable air mass ahead of the dryline
during the afternoon with MLCAPE at least 2,500 J/KG and probably
higher. All modes of severe are possible. Heavy rain should still be
a threat.

Not much change was made to the forecast beyond Tuesday. Main upper
trough will approach Thursday and have added thunder to the far
eastern Panhandles. We may very well see a westward trend with low
level moisture/dryline again on Thursday putting more of the area at
risk, especially if the trough deepens/slows more than currently
depicted in the model guidance.

BRB

Mesoscale Update... /Issued 1213 PM CDT SUN MAY 22 2016/
.Severe weather expected today...

* Synoptic Overview: This morning an upper-level low pressure system
  was spinning over southern Alberta and western Montana, with a
  pronounced ridge of high pressure aloft extending from Texas
  toward the Great Lakes. The Texas and Oklahoma Panhandles remain
  beneath southwesterly flow aloft between these features and just on
  the western periphery of the ridge. A northern stream jet maximum
  extends from Utah to the Dakotas, while the southern stream jet
  maximum is confined to northern Mexico and South Texas. The
  Panhandles remain under an area of diffluence between the jets, but
  300mb winds will be at a relative minimum across this region today.
  Water vapor imagery showed the remains of yesterday's convection
  being swept eastward by that shortwave and hints of a few other
  shortwaves rounding the upper low and traversing the Rockies. The
  overall upper-level support will be somewhat limited today due to
  the lack of direct influence from an upper-level jet and the fact
  that passing shortwaves are not expected to be very deep or extend
  very far southeast into our area. At the surface a surface low will
  deepen over eastern Colorado, and a dryline will tighten up
  extending to its south through the length of West Texas.
  Thunderstorms (some of which will be severe) are expected to
  develop along much of the dryline this afternoon and evening.

* Mesoscale: With the deepening surface low over Colorado, we expect
  the dryline to hang back across far western portions of the Texas
  and Oklahoma Panhandles - likely extending from near Boise City to
  Hereford by the late afternoon. In response to the developing
  surface low and dryline, expect low-level winds to back more from
  the southeast as the afternoon progresses. This will aid in low-
  level convergence near the dryline and keep low to mid 60s
  dewpoints in place across most of the Panhandles. Low and mid-level
  clouds are breaking up across the area, with temperatures quickly
  climbing into the 80s. Model guidance suggests that a combination
  of mid-80s temps and low-to-mid 60s dewpoints will lead to a narrow
  corridor of MLCAPE values approaching 3000-4000 J/kg near and just
  east of the dryline. Steep mid-level lapse rates of 8 to 9 C/km
  also expected east of the dryline. Any thunderstorms developing
  near this area will have the chance to rapidly intensify. Deep
  layer shear will be on the marginal side (only around 30-35 kts of
  0-6km shear) during the afternoon and evening but will be
  perpendicular to the dryline, suggesting a weakly organized storm
  mode with a few supercells possible. Increasing low-level wind
  shear by late evening does indicate at least some threat for
  isolated tornadoes, though lack of upper-level support means these
  should be short lived. Storm motion should be to the northeast at
  around 25 kts, though right-moving supercells would have a slower
  ENE trajectory similar to yesterday's storms.

* Threats: With such a high potential for instability, large hail to
  the size of baseballs and damaging wind gusts will be the primary
  hazards. Increasing low-level wind shear near sunset will also
  allow for a brief window when isolated tornadoes will be possible.
  Slow storm motions for the strongest storms and recent rainfall
  over portions of the threat area mean that localized flooding and
  flash flooding will be possible as well.

* Timing & Location: Though there is some slight uncertainty on just
  how far east the dryline will develop this afternoon, confidence is
  fairly high that it will set up between the TX/NM state line and an
  Amarillo-to-Guymon line. The greatest threat for severe weather
  will be for central portions of the Texas and Oklahoma Panhandles.
  Timing for storm initiation is expected to be around 2 to 4 pm this
  afternoon, with storm severity and coverage decreasing by midnight.

NF

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

MJG
Hazardous weather outlook, May 22, 2:21 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
221 PM CDT SUN MAY 22 2016

OKZ001>003-TXZ001>020-230730-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
221 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED
TORNADOES ARE ALSO A POSSIBILITY. HEAVY RAINFALL WITH SLOW MOVING
STORMS COULD CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS MAY FORM ACROSS APPROXIMATELY THE
EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON
AND CONTINUE MONDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES. SOME OF THESE STORMS COULD BECOME SEVERE ON
TUESDAY AS WELL.

THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA
PANHANDLES THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND
BE PREPARED FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.

In the hours before

Local storm report, May 22, 4:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 S SPEARMAN            36.13N 101.19W
05/22/2016  E1.00 INCH       HANSFORD           TX   PUBLIC

&&

EVENT NUMBER AMA1600409

FENNER
Local storm report, May 22, 4:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
448 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             9 E MORSE               36.06N 101.31W
05/22/2016  M2.00 INCH       HANSFORD           TX   STORM CHASER

            STORM CHASER REPORTED 2 INCH HAIL HAD FALLEN.

&&

EVENT NUMBER AMA1600410

BIEDA
Local storm report, May 22, 4:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
454 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             GROOM                   35.20N 101.11W
05/22/2016  M1.00 INCH       CARSON             TX   PUBLIC

            QUARTER-SIZED HAIL FELL IN GROOM.

&&

EVENT NUMBER AMA1600411

BIEDA
Local storm report, May 22, 4:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
458 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             4 SE LAKE MCCLELLAN     35.18N 100.83W
05/22/2016  M0.75 INCH       DONLEY             TX   STORM CHASER

&&

EVENT NUMBER AMA1600412

BIEDA
Local storm report, May 22, 4:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             1 N PAMPA               35.56N 100.96W
05/22/2016  E1.00 INCH       GRAY               TX   AMATEUR RADIO

            UP TO QUARTERS REPORTED ON THE NORTH SIDE OF PAMPA

&&

EVENT NUMBER AMA1600415

FENNER
Local storm report, May 22, 5:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             10 N CLARENDON          35.08N 100.89W
05/22/2016  M1.00 INCH       DONLEY             TX   BROADCAST MEDIA

            QUARTER SIZE HAIL FELL ON HIGHWAY 70.

&&

EVENT NUMBER AMA1600416

BIEDA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:14 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham61 min
May 21, 7:25 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore65 min
May 21, 7:30 PM CDTAreal Flood AdvisoryAMAHartley3 hr
May 21, 7:50 PM CDTFlash Flood WarningAMAHartley3 hr
May 21, 7:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley66 min
May 21, 8:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham47 min
May 21, 8:24 PM CDTSevere Thunderstorm WarningAMADeaf Smith51 min
May 21, 8:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley42 min
May 21, 8:59 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 21, 9:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham81 min
May 21, 9:31 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham59 min
May 21, 10:30 PM CDTSpecial Weather StatementAMAOldham60 min
May 21, 10:54 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham31 min
May 22, 12:25 AM CDTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Oldham64 min
May 22, 3:33 PM CDTSpecial Weather StatementAMADallam27 min
May 22, 3:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Gray55 min
May 22, 3:46 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson59 min
May 22, 3:57 PM CDTSevere Thunderstorm WarningAMADonley48 min
May 22, 4:06 PM CDTSevere Thunderstorm WarningAMACarson, Gray54 min
May 22, 4:30 PM CDTSevere Thunderstorm WarningAMADonley, Gray60 min
May 22, 4:43 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree62 min
May 22, 4:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman59 min
May 22, 4:52 PM CDTSevere Thunderstorm WarningAMAGray, Roberts53 min
May 22, 5:10 PM CDTFlash Flood WarningAMADonley, Gray3 hr
May 22, 5:10 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley65 min
May 22, 5:29 PM CDTSevere Thunderstorm WarningAMADonley, Gray61 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree58 min
May 22, 5:34 PM CDTTornado WarningAMADonley26 min
May 22, 5:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman26 min
May 22, 6:01 PM CDTFlash Flood WarningAMADonley3 hr
May 22, 6:16 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
May 22, 6:25 PM CDTSevere Thunderstorm WarningAMADonley, Gray80 min
May 22, 6:29 PM CDTTornado WarningAMAHansford, Ochiltree46 min
May 22, 6:41 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree64 min
May 22, 6:46 PM CDTTornado WarningAMAOchiltree44 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.